Article citationsMore>>

N. A. Kudryashov and N. B. Loguinova, “Extended Simpliest Equation Method for Nonlinear Differential Equations,” Applied Mathematics and Computation, Vol. 205, No. 1, 2008, pp. 396-402. doi:10.1016/j.amc.2008.08.019

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.